Alert archive / Oklahoma / River Flood Advisories in 2017

River Flood Advisory 3, NWS Tulsa, OK

April 21, 2017Cherokee County, Delaware County, Oklahoma

NWS Tulsa, OK issued this river flood advisory at Apr 21, 2017, 9:01 AM CDT for Cherokee County, Delaware County, Oklahoma. It was in force for 34 hr.

The area

The outline as issued.

The facts

Issued
Apr 21, 2017, 9:01 AM CDT (14:01 UTC)
Expired
Apr 22, 2017, 7:00 PM CDT
In force
34 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Cherokee County, OK, Delaware County, OK

The radar

The Tulsa radar (KINX), 79 km from the middle of the area, began a volume at 14:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Flint Creek (OK) near Kansas (KNSO2). The gauge peaked at 8.70 ft at Apr 22, 2017, 1:00 AM CDT.

actionminormoderate51004/2104/2204/2304/24
Action stage
8 ft
Minor stage
11 ft
Moderate stage
13 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07196000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

037 
WGUS84 KTSA 211401
FLSTSA
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE TULSA OK 
901 AM CDT Fri Apr 21 2017

...The National Weather Service in Tulsa has issued a Flood Advisory 
for the following rivers in Oklahoma...

  Bird Creek near Owasso-Mingo affecting Tulsa County
  Flint Creek near Kansas affecting Cherokee and Delaware Counties

OKC021-041-212201-
/O.NEW.KTSA.FL.Y.0003.170421T1401Z-170423T0000Z/
/KNSO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
901 AM CDT Fri Apr 21 2017

The National Weather Service in Tulsa has issued a 

* Flood Advisory for
  The Flint Creek near Kansas.
* At  8:30 AM Friday, the stage was 6.3 feet.
* Action stage is 8.0 feet.
* Flood stage is 11.0 feet.
* Forecast...The river will rise to near 8.3 feet late tonight,
  which is below flood stage.
* Impact...At 8.0 feet, Flint Creek threatens individual campsites and
  becomes dangerous for recreational floating.
 
&&
 
LAT...LON 3630 9461 3620 9456 3607 9482 3619 9483

$$

OKC143-212200-
/O.NEW.KTSA.FL.Y.0004.170421T1401Z-170423T1800Z/
/OWSO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
901 AM CDT Fri Apr 21 2017

The National Weather Service in Tulsa has issued a 

* Flood Advisory for
  The Bird Creek near Owasso-Mingo.
* At  8:00 AM Friday, the stage was 6.1 feet.
* Action stage is 17.0 feet.
* Flood stage is 18.0 feet.
* Forecast...The river will rise to near 17.9 feet by Saturday 
  evening, which is just below flood stage. This forecast should
  be closely monitored. Rain is ongoing over the area. If more 
  rain occurs than currently expected, Bird Creek near Owasso-Mingo
  could exceed flood stage. Continue to monitor for updates and 
  potential upgrade to a warning.
* Impact...At 18.0 feet, minor flooding occurs at Mohawk Park and 
  along 56th Street North near Mingo Road. At 17.0 feet, faster 
  flows are expected along the river but no flooding occurs. 
  Interests near the river and near Mohawk Park should continue 
  to monitor later forecasts.
 
&&
 
LAT...LON 3627 9570 3618 9570 3618 9594 3627 9594

$$
5 follow-up statements
373 
WGUS84 KTSA 212108
FLSTSA
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE TULSA OK 
408 PM CDT Fri Apr 21 2017

...The Flood Advisory continues for the following rivers in 
Oklahoma...

  Flint Creek near Kansas affecting Cherokee and Delaware Counties

OKC021-041-220508-
/O.CON.KTSA.FL.Y.0003.000000T0000Z-170423T0000Z/
/KNSO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
408 PM CDT Fri Apr 21 2017

The Flood Advisory continues for
  The Flint Creek near Kansas
* until Saturday evening, or until the advisory is cancelled.
* At  3:30 PM Friday, the stage was 6.7 feet.
* Action stage is 8.0 feet.
* Flood stage is 11.0 feet.
* Forecast...The river will rise to near 8.3 feet late tonight, 
  which is below flood stage.
* Impact...At 8.0 feet, Flint Creek threatens individual campsites and
  becomes dangerous for recreational floating.
 
&&
 
LAT...LON 3630 9461 3620 9456 3607 9482 3619 9483

$$
101 
WGUS84 KTSA 220103
FLSTSA
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE TULSA OK 
803 PM CDT Fri Apr 21 2017

...The Flood Advisory continues for the following rivers in 
Oklahoma...

  Flint Creek near Kansas affecting Cherokee and Delaware Counties

OKC021-041-220903-
/O.CON.KTSA.FL.Y.0003.000000T0000Z-170423T0000Z/
/KNSO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
803 PM CDT Fri Apr 21 2017

The Flood Advisory continues for
  The Flint Creek near Kansas
* until Saturday evening, or until the advisory is cancelled.
* At 7:30 PM Friday, the stage was 8.1 feet.
* Action stage is 8.0 feet.
* Flood stage is 11.0 feet.
* Forecast...The river will rise to near 8.3 feet by Saturday before 
  dawn, which is below flood stage.
* Impact...At 8.0 feet, Flint Creek threatens individual campsites and
  becomes dangerous for recreational floating.
 
&&
 
LAT...LON 3630 9461 3620 9456 3607 9482 3619 9483

$$
325 
WGUS84 KTSA 220747
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
247 AM CDT Sat Apr 22 2017


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Illinois River near Watts affecting Adair and Delaware Counties. 
  
  Illinois River at Chewey affecting Adair...Cherokee and Delaware 
  Counties. 
  
  Illinois River near Tahlequah affecting Cherokee County. 
  
OKC001-041-221547-
/O.EXT.KTSA.FL.W.0005.000000T0000Z-170423T1404Z/
/WTTO2.2.ER.170422T0431Z.170422T1800Z.170423T0804Z.NO/
247 AM CDT Sat Apr 22 2017

The Flood Warning continues for
  The Illinois River near Watts.
* until Sunday morning, or until the warning is cancelled.
* At 2:00 AM Saturday, the stage was 14.99 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The Illinois River near Watts will continue rising to 
  near 18.9 feet this afternoon. The river is expected to fall below 
  flood stage early Sunday morning.
* Impact...At 19.0 feet, moderate flooding occurs from the Arkansas 
  border to Fidler's Bend. Farmlands and permanent campgrounds are 
  affected. Several cabins in the Fidler's Bend area may be flooded. 
  Extreme turbulence makes the river too hazardous for floating.
 
&&
 
LAT...LON 3619 9474 3615 9453 3607 9453 3611 9472

$$

OKC001-021-041-221547-
/O.EXT.KTSA.FL.W.0009.170422T1215Z-170423T1955Z/
/CWYO2.2.ER.170422T1215Z.170423T0000Z.170423T1355Z.UU/
247 AM CDT Sat Apr 22 2017

The Flood Warning continues for
  The Illinois River at Chewey.
* from this morning to Sunday afternoon, or until the warning is 
  cancelled.
* At 2:15 AM Saturday, the stage was  9.98 feet.
* Flood stage is 12.0 feet.
* Moderate flooding is forecast.
* Forecast...The Illinois River at Chewey is expected to rise above 
  flood stage this morning and continue to rise to near 16.1 feet by 
  this evening. The river is expected to fall below flood stage 
  Sunday morning.
* Impact...At 17.0 feet, moderate flooding occurs from near Fidler's 
  Bend to near Hanging Rock. Farmlands and permanent campgrounds are 
  affected. Several cabins in the Fidler's Bend area may be flooded. 
  Livestock is threatened. Access roads near the river are cut off. 
  Roads near Hanging Rock are impacted. Extreme turbulence makes the 
  river too hazardous for floating.
 
&&
 
LAT...LON 3619 9472 3611 9471 3606 9481 3612 9487

$$

OKC021-221547-
/O.EXT.KTSA.FL.W.0006.170422T1555Z-170424T1342Z/
/TALO2.2.ER.170422T1555Z.170423T0600Z.170424T0742Z.NO/
247 AM CDT Sat Apr 22 2017

The Flood Warning continues for
  The Illinois River near Tahlequah.
* from this morning to Monday morning, or until the warning is 
  cancelled.
* At 2:00 AM Saturday, the stage was  6.25 feet.
* Flood stage is 11.0 feet.
* Moderate flooding is forecast.
* Forecast...The Illinois River near Tahlequah is expected to rise 
  above flood stage late this morning and continue to rise to near 
  16.4 feet by Sunday before dawn. The river is expected to fall 
  below flood stage Monday before dawn .
* Impact...At 17.0 feet, severe flooding occurs from Hanging Rock 
  downstream towards Tahlequah. Access roads east of Combs Bridge 
  near Eagles Bluff are impassable. Some cabins and parks may be 
  flooded to a depth of a couple of feet. Extreme turbulence makes 
  the river too hazardous for floating.
 
&&
 
LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496 3603 9496

$$
691 
WGUS84 KTSA 221439
FLSTSA
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE TULSA OK 
939 AM CDT Sat Apr 22 2017

...The Flood Advisory continues for the following rivers in 
Oklahoma...

  Flint Creek near Kansas affecting Cherokee and Delaware Counties

OKC021-041-222239-
/O.CON.KTSA.FL.Y.0003.000000T0000Z-170423T0000Z/
/KNSO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
939 AM CDT Sat Apr 22 2017

The Flood Advisory continues for
  The Flint Creek near Kansas
* until this evening, or until the advisory is cancelled.
* At  9:30 AM Saturday, the stage was 8.2 feet.
* Action stage is 8.0 feet.
* Flood stage is 11.0 feet.
* Forecast...The river is below flood stage and will continue to fall
  but will remain above action stage into the afternoon.
* Impact...At 8.0 feet, Flint Creek threatens individual campsites and
  becomes dangerous for recreational floating.
 
&&
 
LAT...LON 3630 9461 3620 9456 3607 9482 3619 9483

$$
138 
WGUS84 KTSA 222038
FLSTSA
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE TULSA OK 
338 PM CDT Sat Apr 22 2017

...The Flood Advisory is cancelled for the following rivers in 
Oklahoma...

  Flint Creek near Kansas affecting Cherokee and Delaware Counties

OKC021-041-222108-
/O.CAN.KTSA.FL.Y.0003.000000T0000Z-170423T0000Z/
/KNSO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
338 PM CDT Sat Apr 22 2017

The Flood Advisory is cancelled for
  The Flint Creek near Kansas.
* At  3:30 PM Saturday, the stage was 7.8 feet.
* Action stage is 8.0 feet.
* Flood stage is 11.0 feet.
* Forecast...The river crested below flood stage at 8.7 feet and will
  continue falling.
* Impact...At 8.0 feet, Flint Creek threatens individual campsites and
  becomes dangerous for recreational floating.
 
&&
 
LAT...LON 3630 9461 3620 9456 3607 9482 3619 9483

$$

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood advisory went out at Apr 21, 6:55 AM CDT, 2 hours 6 minutes earlier.

Area forecast discussion, Apr 21, 6:55 AM CDT, 2 hours 6 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
655 AM CDT Fri Apr 21 2017

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Initial convective complex currently moving through northwest Arkansas
this morning with IFR conditions in the stronger storms. Multiple rounds
of showers/thunderstorms expected across E OK/NW AR today through
the evening hours. Storms should begin clearing NW OK by mid
evening and shift east of AR TAF sites shortly after midnight.

&&

.PREV DISCUSSION... /Issued 307 AM CDT Fri Apr 21 2017/

DISCUSSION...
Early morning water vapor imagery showed progressive shortwave
trough moving across northeastern New Mexico and over the OK/TX
panhandles. The surface front extended from a low southwest of
Midland northeast to near Wichita Falls through southeast
Oklahoma. Elevated storms are ongoing across northeast Oklahoma,
forming along and north of the 850mb front. So far these storms
have been below severe limits. Most areas have received up to a
half inch of rain with isolated amounts over an inch.

The main concern today will be additional heavy rain and the
potential for flooding. There are several rivers in our area which
are forecast to have minor or moderate flooding based on forecast
precipitation amounts. The NAM shows the heaviest QPF axis farther
north across far northeast Oklahoma into northwest Arkansas while
the ECMWF is a bit farther south. It does appear that widespread
2-3" amounts will occur today with locally higher amounts. We will
add Sequoyah and McIntosh counties to the ongoing Flood Watch.

As far as severe weather, the better potential is south of I-40.
The front will not lift north in areas where there has been
recent or ongoing convection. There are some storms approaching
from central OK that could produce isolated large hail across
mainly east central Oklahoma this morning. If storms can initiate
later this afternoon along the stalled front in southern
Oklahoma, they could affect mainly southeast Oklahoma by late
afternoon.

Short wave trough axis will be over northeast Oklahoma tonight,
which will drive the boundary south and bring an end to the rain
by early Saturday morning. Temperatures on Saturday will be quite
chilly compared to recent days, with highs in the 50s and lows on
Sunday morning in the upper 30s to mid 40s. Sunday will bring a
return to sunshine and a warmup, with the next chance for
precipitation arriving by Wednesday.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through this evening for OKZ054>072.

AR...Flood Watch through this evening for ARZ001-002-010-011.

&&

SHORT TERM...12
AVIATION...12
Hazardous weather outlook, Apr 21, 4:59 AM CDT, 4 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
459 AM CDT Fri Apr 21 2017

ARZ001-002-010-011-019-020-029-OKZ049-053>076-221000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
459 AM CDT Fri Apr 21 2017

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

TORNADO.
	RISK...Limited.
	AREA....Southeast Oklahoma
	ONSET....This afternoon.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Eastern Oklahoma and northwest Arkansas.
    ONSET...This afternoon.

FLASH FLOOD.
    RISK...Elevated.
    AREA...Eastern Oklahoma and northwest Arkansas.
    ONSET...This afternoon.

HEAVY RAIN.
	RISK...Significant.
	AREA...Eastern Oklahoma and northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
A cluster of strong thunderstorms with locally heavy rain will
continue spreading across eastern Oklahoma into northwest
Arkansas this morning as a front stalls over the region. Small
hail, gusty winds and locally heavy rainfall will be likely in the
stronger storms.

Additional strong to severe thunderstorms are expected to develop
across portions of eastern Oklahoma this afternoon in association
with an approaching upper level jet streak moving out of the
central Rockies. The convective line will sweep across southeast
Oklahoma and northwest Arkansas late this afternoon into the
evening hours with large hail, damaging winds and heavy rainfall.
A tornado or two will also be possible across southeast Oklahoma,
possibly extending into west-central Arkansas.

Flash flooding will become a significant concern with widespread
2 to 4 inches of rainfall expected through tonight with locally 6
inches possible. The heavy rainfall and severe weather threat
will begin to diminish after midnight as storms move east of the
area.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY and Sunday...No Hazards.
MONDAY...High Wind Potential.
TUESDAY...No Hazards.
WEDNESDAY and Thursday...Thunderstorm Potential.

EXTENDED DISCUSSION...
Cooler conditions are expected behind the front through the weekend
as high pressure builds into the region. Shower and thunderstorm
chances will return Wednesday into Thursday of next week as another
storm system approaches from the west.

weather.gov/tulsa Contains additional information.

In the hours before

Special weather statement, Apr 21, 6:42 AM CDT, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Tulsa OK
642 AM CDT FRI APR 21 2017

ARZ010-011-211215-
Madison AR-Washington AR-
642 AM CDT FRI APR 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MADISON AND EASTERN
WASHINGTON COUNTIES UNTIL 715 AM CDT...

At 642 AM CDT, a strong thunderstorm was located 3 miles southwest of
West Fork, moving east at 35 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations in or near the path include...
Fayetteville...                   Farmington...
Prairie Grove...                  Elkins...
West Fork...                      Greenland...
Winslow...                        Hindsville...
Wesley...                         Blackburn...
Brentwood...                      Strickler...
Johnson...                        Goshen...
Black Oak...                      Georgetown...
Walnut Grove...                   Woolsey...
Crosses...                        Combs...

This includes Interstate 49 between mile markers 44 and 68.

LAT...LON 3580 9433 3612 9430 3617 9381 3579 9383
TIME...MOT...LOC 1142Z 260DEG 30KT 3588 9422
Local storm report, Apr 21, 7:04 AM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
704 AM CDT FRI APR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 AM     TSTM WND GST     1 S WEBBERS FALLS       35.50N 95.13W
04/21/2017  M72 MPH          MUSKOGEE           OK   MESONET

&&

JDS
Local storm report, Apr 21, 7:39 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
739 AM CDT FRI APR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0649 AM     TSTM WND DMG     BARLING                 35.33N 94.30W
04/21/2017                   SEBASTIAN          AR   BROADCAST MEDIA

            REPORT OF WOMAN TRAPPED AFTER TREE FELL ON CAMPER
            TRAILER. TIME ESTIMATED VIA RADAR.

&&

PMM
Local storm report, Apr 21, 8:07 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
807 AM CDT FRI APR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0727 AM     TSTM WND DMG     1 SSW OZARK             35.47N 93.84W
04/21/2017                   FRANKLIN           AR   LAW ENFORCEMENT

            HWY 23 BLOCKED DUE TO FALLEN TREES. LOCATION ESTIMATED
            VIA RADAR.

&&

PMM
Local storm report, Apr 21, 8:09 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
809 AM CDT FRI APR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0646 AM     TSTM WND DMG     FORT SMITH              35.39N 94.40W
04/21/2017                   SEBASTIAN          AR   LAW ENFORCEMENT

            POWER LINES DOWN IN FORT SMITH. TIME ESTIMATED VIA RADAR.

&&

PMM
Local storm report, Apr 21, 8:31 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
831 AM CDT FRI APR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0656 AM     TSTM WND DMG     ALMA                    35.48N 94.22W
04/21/2017                   CRAWFORD           AR   PUBLIC

            LARGE PORTION OF TREE DOWN IN ALMA. TIME ESTIMATED VIA
            RADAR.

&&

PMM

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 21, 1:50 AM CDTRiver Flood WarningTSAOttawa3 days
Apr 21, 1:53 AM CDTRiver Flood WarningTSAAdair, Delaware47 hr
Apr 21, 1:53 AM CDTRiver Flood WarningTSACherokee70 hr
Apr 21, 1:58 AM CDTRiver Flood AdvisoryTSAAdair, Cherokee, Delaware36 hr
Apr 21, 3:29 AM CDTSpecial Weather StatementTSACreek31 min
Apr 21, 3:44 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee46 min
Apr 21, 4:03 AM CDTSpecial Weather StatementTSAOkfuskee42 min
Apr 21, 4:16 AM CDTSpecial Weather StatementTSAOkmulgee29 min
Apr 21, 4:42 AM CDTSpecial Weather StatementTSAMcIntosh, Muskogee, Okmulgee48 min
Apr 21, 5:35 AM CDTSpecial Weather StatementTSAMuskogee40 min
Apr 21, 5:49 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Muskogee, Sequoyah41 min
Apr 21, 6:22 AM CDTSevere Thunderstorm WarningTSAAdair, LeFlore, Sequoyah38 min
Apr 21, 8:43 AM CDTRiver Flood WarningTSAOsage, Tulsa42 hr
Apr 21, 8:43 AM CDTRiver Flood WarningTSARogers, Tulsa54 hr
Apr 21, 8:52 AM CDTRiver Flood WarningTSAAdair, Cherokee, Delaware56 hr
Apr 21, 9:01 AM CDTRiver Flood AdvisoryTSATulsa52 hr
Apr 21, 9:30 AM CDTSpecial Weather StatementTSAOkfuskee30 min
Apr 21, 9:51 AM CDTAreal Flood AdvisoryTSAOttawa3 hr
Apr 21, 9:57 AM CDTAreal Flood AdvisoryTSACreek, Rogers, Tulsa, Wagoner3 hr
Apr 21, 10:08 AM CDTSevere Thunderstorm WarningTSAOkfuskee, Okmulgee67 min
Apr 21, 10:10 AM CDTSpecial Weather StatementTSACreek65 min
Apr 21, 10:23 AM CDTSpecial Weather StatementTSAOkmulgee37 min
Apr 21, 11:00 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg45 min
Apr 21, 11:03 AM CDTSpecial Weather StatementTSATulsa, Wagoner42 min
Apr 21, 11:18 AM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Muskogee, Okmulgee, Rogers, Tulsa and 1 more42 min
Apr 21, 11:39 AM CDTSevere Thunderstorm WarningTSACherokee, Haskell, Latimer, McIntosh, Muskogee, Pittsburg and 1 more51 min
Apr 21, 11:51 AM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes, Muskogee, Wagoner39 min
Apr 21, 11:53 AM CDTFlash Flood WarningTSACreek, Rogers, Tulsa, Wagoner3 hr
Apr 21, 12:07 PM CDTAreal Flood AdvisoryTSACherokee113 min
Apr 21, 12:10 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pushmataha35 min
Apr 21, 12:16 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, LeFlore, Sequoyah44 min
Apr 21, 12:23 PM CDTAreal Flood AdvisoryTSAAdair112 min
Apr 21, 12:38 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha, Sequoyah52 min
Apr 21, 12:50 PM CDTAreal Flood AdvisoryTSADelaware3 hr
Apr 21, 1:50 PM CDTRiver Flood WarningTSAOsage14 hr
Apr 21, 2:03 PM CDTRiver Flood WarningTSAOttawa58 hr
Apr 21, 2:13 PM CDTSpecial Weather StatementTSACreek32 min
Apr 21, 2:15 PM CDTRiver Flood WarningTSACreek24 hr
Apr 21, 2:19 PM CDTRiver Flood WarningTSATulsa47 hr
Apr 21, 2:23 PM CDTRiver Flood WarningTSAWashington37 hr
Apr 21, 2:41 PM CDTSpecial Weather StatementTSACreek34 min
Apr 21, 2:49 PM CDTSevere Thunderstorm WarningTSACreek, Tulsa41 min
Apr 21, 2:53 PM CDTSpecial Weather StatementTSACreek37 min
Apr 21, 3:20 PM CDTSpecial Weather StatementTSAWagoner40 min
Apr 21, 3:27 PM CDTAreal Flood AdvisoryTSACreek, Tulsa3 hr
Apr 21, 3:57 PM CDTAreal Flood AdvisoryTSAMayes, Rogers, Wagoner5 hr
Apr 21, 4:38 PM CDTSpecial Weather StatementTSAMuskogee37 min
Apr 21, 5:19 PM CDTSpecial Weather StatementTSAMuskogee41 min
Apr 21, 5:35 PM CDTSevere Thunderstorm WarningTSAPittsburg55 min
Apr 21, 5:47 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee43 min
Apr 21, 6:21 PM CDTSpecial Weather StatementTSAPittsburg39 min
Apr 21, 6:30 PM CDTAreal Flood AdvisoryTSACreek, Tulsa2 hr
Apr 21, 6:38 PM CDTSpecial Weather StatementTSAHaskell37 min
Apr 21, 6:56 PM CDTSevere Thunderstorm WarningTSAChoctaw49 min
Apr 21, 6:57 PM CDTSevere Thunderstorm WarningTSAPushmataha48 min

Nearby

River Flood Advisories in Oklahoma, 2017Every river flood advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.